# SDR SWAA1201188

- Difficulty date: January 17, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED AT STR 16L BS 400.  REPAIRED SHEAR TIE PER SRM.
